# SDR A8JA201305090016

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N438CR
- Make and model: Beech 200BEECH
- Aircraft serial: BB438
- Aircraft time: 15,646 hours, 14,450 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 90234H4743
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT APPROXIMATELY 2130 CST, ACFT IN DESCENT, PIC HEARD A LOUD "POP" FROM THE COPILOT WINDSHIELD.  UPON VISUAL INSPECTION, PIC NOTICED COPILOT WINDOW PANE CRACKED AND SHATTERED.  PILOT REQUESTED "PRIORITY HANDLING" WITH ATC FOR ARRIVAL AND WAS INFORMED HE WOULD BE NR 6.  DUE TO FACTORS SUCH AS NIGHT FLIGHT, UNKNOWN DAMAGE TO COPILOT WINDSHIELD, AND THUNDERSTORMS AND RAIN MOVING IN TO THE AREA, PIC OPTED TO DECLARE AN "EMERGENCY" AND AGAIN REQUESTED PRIORITY HANDLING.  ACFT LANDED UNEVENTFUL.  POST FLIGHT INSPECTION REVEALED INNER PANE CRACKED AND NO OBVIOUS SIGNS OF FOREIGN IMPACT.
